Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Loose stools, stabbing stomach pain, low appetite, had taken a flu short. Symptoms due to shot or stomach virus?

i have looseish(not a word I know) stools and feel that stabbing squeezing pain in my stomach with less of an appetite since Sunday evening its Monday evening now I just pushed through a high intensity workout but It started before that(i drink elctromix and water throughout the day everyday it has no sugar) and I m wondering if I m on my way to a stomach virus or could it possibly be from receiving the flu shot around 11:30 pm Saturday night? I m also on the end of my period today(don t know if it makes any difference)...I ve also never had the flu shot before this and can t remember the last time I had the flu. I m 30 years old.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

It seems you are having loose stools due to gut infection with a stomach virus.

The mainstay of treatment is to maintain the huydration by taking oral rehydration solutions like pedialytr, lemon water, and coconut water.

Oral probiotics like saccharomyces or lactobacillus sachets will help to improve the gut ecology.

Consult the physician for examination and for prescription of mddication.

Hope I have answered your query.

Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor